# SDR HEEA967815

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121524
- Condition: Failed
- Location: Cockpit
- Component: King, KFS598
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT DEFAULTS TO 120.00 MHZ WHEN TURNED OFF AND ON.
